|Switching to Truvada
Jun 17, 2007
Dear Dr., My doc of 11 years has just retired and my new doc has recommended that I switch from Kaletra/3TC/Viramune to Truvada/Viramune; mainly due to my elevated cholestrol levels (248 total; 145 LDL) I also take low dose naltrexone and acyclovir (that regimen will not be altered). I am able to tolerate my current regimen and am fearful of new side effects, especially lypodystrophy; I'd rather not rock the boat, however, I do want to have an open mind. Could you kindly shed some light providing a thumbs up or thumbs down on this change. Noteworthy, I have no known resistence to any drugs.
Many thanks, Pat in NYC
| Response from Dr. Pierone
This new recommendation is really a switch from Kaletra to Viread along with a switch from Epivir (3TC) to Emtriva. There is a high degree of likelihood that this switch would be successful, lower your cholesterol, and lessen the chance of long-term side effects. Two thumbs up!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Spots After Vaginal Sex Worried I Have HIV
- Sore Throat After Receiving Head Worried I Have HIV
- White Bumps On Penis After Touching Dried Semen Worried I Have HIV
- White Spots After Swallowing Sperm Sign Of HIV AIDS
- White Tongue After Anal Sex Without Condom Does It Mean I Have HIV
- Age And Rapid HIV Progression Without Treatment
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.